Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Projective duality of toric manifolds and defect polytopes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7186-1524
2006 (English)In: Proceedings of the London Mathematical Society, ISSN 0024-6115, E-ISSN 1460-244X, Vol. 93, 85-104 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 93, 85-104 p.
Keyword [en]
varieties
Identifiers
URN: urn:nbn:se:kth:diva-15855ISI: 000239158500004Scopus ID: 2-s2.0-33745017917OAI: oai:DiVA.org:kth-15855DiVA: diva2:333897
Note

QC 20100525

Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-05-19Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Di Rocco, Sandra

Search in DiVA

By author/editor
Di Rocco, Sandra
By organisation
Mathematics (Div.)
In the same journal
Proceedings of the London Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf